Exact constant in the Jackson inequality in the space L2

Authors

  • V. G. Doronin
  • A. A. Ligun

Abstract

Exact constants in inequalities of Jackson type with the second-order modulus of continuity are studied for trigonometric polynomial approximation of differentiable periodic functions in the space

Published

25.09.1994

Issue

Section

Research articles

How to Cite

Doronin, V. G., and A. A. Ligun. “Exact Constant in the Jackson Inequality in the Space L2”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 9, Sept. 1994, pp. 1261–1265, https://umj.imath.kiev.ua/index.php/umj/article/view/5643.